# SDR 96UAL900499

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106UA
- Make and model: Boeing 747451
- Aircraft serial: 26474
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTING CROSS AISLE BETWEEN DOOR 2L AND 2R ARE INOP.  REPAIRED EMERGENCY EXIT LIGHTING STRIP.
